# SDR AUS20021023

- Difficulty date: September 11, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 2743000229
- Condition: Bird Strike
- Location: Horizontal Stab
- Part time: 13,043 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) BIRDSTRIKE ON RH HORIZONTAL STABILISER. EXTENSIVE DAMAGE CAUSED TO LEADING EDGE AND UPPER AND LOWER SKINS.
